# SDR R61A201404240610

- Difficulty date: April 24, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N133HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000217
- Aircraft time: 16,246 hours, 12,921 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, APU FIRE WALL 351B2 HAS CRACK IN CORNER.  MAINTENANCE BLENDED OUT DAMAGE IAW ETD 2014-170-034975.
